| Model Number |
SV25T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.(b)(4).
Event or Problem Description
A surgeon reported following multiple cataract surgeries with intraocular lens (iol) implantations, three patients developed endophthalmitis.Additional information has been requested.There are three medical device reports associated with these events.This report is for the second patient.